# SDR LR7A2025112003794

- Difficulty date: November 20, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 4,370,317 hours, 10,521 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Cap
- Part number: 3723484
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 10K CARGO FLOOR D-RING DAMAGE, LH CHINE CAP AT APPROX FS517 / INTERIM REPAIR INSTALLED PER EO 5340ERO4060 TO FASTENER HOLE LOCATED AT THE 10K TIE DOWN RING ON THE LH CHINE CAP ABD PLUG 389693-5 AT FS517.  A NEW HELICAL COIL IS INSTALLED IN THE PLUG PN 389693-5.  THIS IS A TEMPORARY REPAIR, INSTALL PERMANENT REPAIR DURING NEXT B CHECK. MEA 382-53-25-088  / LOGPAGE 60356
